Open Access Open Access  Restricted Access Subscription or Fee Access

On Characterization of Some Fuzzy Subsets of Fuzzy Ideal Topological Spaces and Decomposition of Fuzzy Continuity

Pradip Kumar Gain, Ramkrishna Prasad Chakraborty, Madhumangal Pal


In this paper, fuzzy AI-set, fuzzy BI-set, fuzzy CI-set,
fuzzy I-locally closed set of fuzzy ideal topological spaces are studied and characterized and several results and implications are obtained. We introduced fuzzy strongly b-I-open set. Fuzzy strongly α-I-open set was introduced by A. Selvakumar et al. in 2009 and fuzzy strongly pre-I-open set was introduced by Bin Chen in 2011. We characterized fuzzy strongly α-I-open set in terms fuzzy strongly pre-
I-open set and fuzzy strongly b-I-open set and ultimately we obtained a new characterization of fuzzy open set. The aim of this paper is to obtain a new decomposition of fuzzy continuity. With the help of such characterizations we obtained several generalizations of fuzzy continuous functions and finally we obtained a new decomposition of
fuzzy continuity in terms of fuzzy strongly α-I-open set and fuzzy AIset. The notions and results given in this paper may lead to some interesting analytical study and research in the arena of Physical Sciences and Mathematical Sciences.


Fuzzy Ai-Set- Fuzzy Bi-Set, Fuzzy Ci-Set, Fuzzy ILocally Closed Set, Fuzzy Strongly Α-I-Open Set, Fuzzy Strongly Pre-I-Open Set, Fuzzy Strongly B-I-Open Set

Full Text:



F. Abbas, C. Yildiz; “On fuzzy regular-I-closed sets, fuzzy semi-Iregular

sets,fuzzy ABI-set and decomposition of fuzzy regular-Icontinuity,

fuzzy AI-continuity”, Gazi University Journal of Science,

vol.24(4) (2011), pp. 731-738

K. K. Azad; “On fuzzy semicontinuity, fuzzy almost continuity”, Journal

of Mathematical Analysis and applications, vol.82 (1981), pp. 14-23

A. P. Balachandran, S. Kurkcuoglu, S. Vaidya; “Lectures on Fuzzy and

Fuzzy Susy Physics”, World Scientific Publishing Co. Inc. 2007. ISBN


A. S. Bin Sahana; “On fuzzy strong semi continuity and fuzzy pre

continuity”, Fuzzy Sets and Systems, vol.44 (1991), pp. 303-308

C. L. Chang; “Fuzzy topological spaces” ,Journal of Mathematical

Analysis and Applications, vol.24 (1968), pp. 182-190

B. Chen; “Decomposition of fuzzy continuity by fuzzy strongly pre-Icontinuous

functions”, International Journal of the Physical Science,

vol.6(8) (2011), pp. 1882-1886

J. Dontchev, M. Ganster, D. A. Rose; “Ideal resolvability”, Topology

Appl,, vol.90 (1998), pp. 1-16

S. Du, Q. Qin, Q. Wang and B. Li; “Fuzzy description of topological

relations I: a unified fuzzy 9-intersection model”, Lecture Notes in

Comp. Sci. 3612 (2005), pp. 1261-1273

M. J. Egenhofer, J. Herring; “Categorizing binary topological relations

between regions, lines and points in geographic database”, Tech, Report,

Dept. of Surveying Engineering, Univ. of Maine, Orono, ME, 1991

M. J. Egenhofer, R. Franzosa; “Point-set topological spatial relations”,

Int`I J. Geo. Info. Sys, vol.2 (1991), pp. 161-174

M. S. El-Naschie; “On the uncertainty of cantorian geometry and the

two-slit experiment”, Chaos, Solitons & Fractrals, vol.9(3) (1998), pp.


M. S. El-Naschie; “On the certification of heterotic strings, M theory

and e theory”, Chaos, Solitons & Fractrals, (2000), pp. 2397-2408

M. S. El-Naschie; “Fuzzy Dodecahedron topology and E-infinity space

time as a model for quantum physics”, Chaos, Solitons & Fractrals,

vol.30 (2006), pp. 1025-1033

T. R. Hamlett, D. A. Rose; “Topological properties”, Int. J. Math. Math.

Sci, vol.13(3) (1990), pp. 507-512

T. R. Hamlett, D.Jankovic; “Ideals in topological spaces and the set

operator” Boll U M I,7(4-B), (1990), pp. 863-974

E. Hatir, S. Jafari; “Fuzzy semi-I-open sets and fuzzy semi-I-continuity

via fuzzy idealization”, Chaos, Solitons & Fractals, vol.34 (2007), 1 pp.


D. Jankovic, T. R. Hamlett: “New topologies from old via ideals”,

Amer. Math. Monthly, vol.97(4) (1990), pp. 295-310

K. Kuratowski; “Topology”, 1 (Academic Press, New york,1966)

R. A. Mahmoud; “Fuzzy ideals,fuzzy local functions and fuzzy

topology”, J. Fuzzy Math, vol.5(1) (1997), pp. 165-172

A. A. Nasef, E. Hatir; “On fuzzy pre-I-open sets and a decomposition of

fuzzy I-continuity”,Chaos, Solitons & Fractals, vol.40 (2007), pp. 1185-

A. A. Nasef, R. A. Mahmoud; “Some topological applications via fuzzy

ideals”; Chaos, Solitons & Fractals, vol.13 (2002), pp. 825-831

T. Natkaniec; “On I-continuity and I-semicontinuity points”, Math.

Slovaca, vol.36(3) (1986), pp. 297-312

D. A. Rose, T. R. Hamlett; “Ideally equivalent topologies and

semitopological properties”, Math Chronicle, vol.20 (1991), pp. 149-156

D. Sarkar; “Fuzyy ideal theory, fuzzy local function and generated fuzzy

topology”. Fuzzy Sets and Systems, vol.87 (1997), pp. 117-123

A. Selvakumar, R. Devi; “On fuzzy strongly α-I-open sets”, Rough sets,

Fuzzy sets, Data Mining and GranularComputing, 12th international

conference. RSFD Gr 2009, Delhi, India, Dec 15-18

X. Tang; “Spatial object modeling in fuzzy topological spaces with

application to land cover change in China”, Ph.D Dissertation, ITC

Dissertation no. 108, Univ. of Twente, The Netherlands (2004)

R. Vaidyanathaswamy; “The localization theory in set topology”, Proc,

Indian Acad. Sci.,vol.20 (1945), pp. 51-61

R. Vaidyanathaswamy; “Set topology”,(Chelsea, New York, 1960)

C. K. Wong; “Fuzzy points and local properties fuzzy topology”,J.

Math. Anal. Appl., vol.46 (1974), pp. 316-328)

S. Yuksel, E. Gursel Caylak, A. Acikgoz; “On fuzzy α-I-continuous and

fuzzy α-I-open functions”, Chaos, Solitons & Fractals, vol.41 (2009),

pp. 1691-1696

S. Yuksel, S. Kara, A. Acikgoz; “On fuzzy b-I- continuous functions”,

SDU Journal of Science, vol.4(1) (2009), pp. 87-98

L. A. Zadeh; “Fuzzy sets”, Information and Control,vol.8 (1965), pp.



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.